# SDR 2006UALA01973

- Difficulty date: October 11, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N520UA
- Make and model: Boeing 757222
- Aircraft serial: 24890
- Aircraft time: 53,310 hours, 20,006 cycles
- Engine: Pwa PW2037
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

LANDED ORD UNDER AMBER ALERT DUE TO HYDRAULIC SYSTEM EICAS MESSAGE.    LT HYD QTY INDICATION DROPPED TO 0.45 WITH ASSOCIATED REFILL AND LOW QTY ON EICAS. LT SYSTEM HYD PUMPS CURRENTLY TURNED "OFF" PER FLIGHT MANUAL TO CONSERVE REMAINING FLUID FOR APPROACH & LANDING. FLUID LEVEL STABLE AT 0.45 AT THIS TIME WITH PUMPS "OFF".   REPLACED DAMAGED O-RING ON LT HYD ACMP REDUCER. FILLED RESERVOIR AND OPERATED LT HYD SYSTEM USERS.
